# SDR ASOA201100878

- Difficulty date: May 4, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 23,394 hours, 20,419 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LEFT EMERGENCY LIGHTS ARE INOP ON TEST.  FOUND CONNECTORS J11LY AND P10LY SWAPPED WITH CONNECTORS J20LY AND P21LY.  INSTALLED TO ORIGINAL CONFIG AND RESEATED CONNECTORS IAW ESPM 20-17-10.  PERFORMED OPS CHECK IAW AMM 33-51-00-710-801.  SYS CHECKS GOOD.  OK FOR SERVICE. (CLOSED)
